# SDR REXA2013020400273

- Difficulty date: February 4, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 25,107 hours, 21,883 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Condition: Stuck
- Location: Smoke Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3718 (RIC TO DTW) CREW RECEIVED TOILET SMOKE MESSAGE ON FINAL WITH NO SMOKE OR FUMES OBSERVED.  FOUND SWITCH FOR TEST STUCK IN, UNSTUCK SWITCH.  OPS CHECKS GOOD.  REPEATED OPS CHECK (10 CYCLES) COULD NOT DUPLICATE DISCREPANCY NOR GENERATE ANY OTHER.  OPS CHECK IAW AMM 26-16-01.  OPC GOOD AT THIS TIME, AIRCRAFT OK FOR SERVICE.
